# SDR DALA2017121108508

- Difficulty date: September 8, 2013
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N181DN
- Make and model: Boeing 767332
- Aircraft serial: 25986
- Aircraft time: 117,020 hours, 17,043 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE ON LEFT FUSELAGE SKIN RIVET HEADS AT STA 144.5/S-24, STA 168.5/S-25 STA 203.5/S-27.5, AND STA 228/S-23  REMOVED FASTENERS. C/W TEMP REPAIR PER B767-300 SRM 53-00-01 REPAIR 8 SECTION II STEP 4. REQUIRES CAT C REPAIR INSP PER TABLE II. DVI EVERY 1500 CYCLES AND PERM REPAIR BY 6000 CYCLES PERMANENT REPAIR FINISHED AS PER B767-300 SRM 53-00-01 REPAIR 8 .CLOSED LOG AND REMOVED MONITOR INSP
